# SDR ASOA2015110714003

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 25,587 hours, 18,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

12AB LOWER EXIT SIGN 1 LIGHT BULB BURNED.  REPLACED THE BULBS IAW AMM 33-51-11, OPS CHECKED GOOD.
